A Robust Adaptive Non-Affine Nonlinear Control Method Based on Singular Perturbation Theory

GOU Xinpan, YANG Hao, SONG Haiying, JIANG Haixiang

Journal of System Science and Mathematical Science Chinese Series ›› 2023, Vol. 43 ›› Issue (11) : 2820-2835.

PDF(851 KB)
PDF(851 KB)
Journal of System Science and Mathematical Science Chinese Series ›› 2023, Vol. 43 ›› Issue (11) : 2820-2835. DOI: 10.12341/jssms23224

A Robust Adaptive Non-Affine Nonlinear Control Method Based on Singular Perturbation Theory

    {{javascript:window.custom_author_en_index=0;}}
  • {{article.zuoZhe_EN}}
Author information +
History +

HeighLight

{{article.keyPoints_en}}

Abstract

{{article.zhaiyao_en}}

Key words

QR code of this article

Cite this article

Download Citations
{{article.zuoZheEn_L}}. {{article.title_en}}[J]. {{journal.qiKanMingCheng_EN}}, 2023, 43(11): 2820-2835 https://doi.org/10.12341/jssms23224

References

References

{{article.reference}}

Funding

RIGHTS & PERMISSIONS

{{article.copyrightStatement_en}}
{{article.copyrightLicense_en}}
PDF(851 KB)

Accesses

Citation

Detail

Sections
Recommended

/